Solvability of a Coupled System of Fractional Differential Equations with Periodic Boundary Conditions at Resonance
AbstractBy using the coincidence degree theory, we study the existence of solutions for a coupled system of fractional differential equations with periodic boundary conditions. A new result on the existence of solutions of the indicated fractional boundary-value problem is obtained.
How to Cite
Hu, Z., and W. Liu. “Solvability of a Coupled System of Fractional Differential Equations With Periodic Boundary Conditions at Resonance”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1463–1475, https://umj.imath.kiev.ua/index.php/umj/article/view/2526.